# SDR VNAA201909289994

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7904
- Aircraft time: 34,500 hours, 34,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS AND GUSSET PLATES BETWEEN STGR 13L AND 17L AT FS 310 ARE CORRODED.. REMOVED GUSSET IAW CRJ200 SRM 51-42-06 FOUND TO BE CORRODED BEYOND LIMITS, REQUIRES REPLACEMENT
